Journal article icon

Journal article

Convexity bounds for L-functions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4064/aa136-4-6

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ACTA ARITHMETICA
Volume:
136
Issue:
4
Pages:
391-395
Publication date:
2009
DOI:
EISSN:
1730-6264
ISSN:
0065-1036
URN:
uuid:4d87bfb6-0984-44da-aebb-799fd486a472
Source identifiers:
167
Local pid:
pubs:167

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP